U.S. doctors online nowAsk doctors free
Ghana
A 28-year-old male asked:

Please, there is a discharge of whitish fluid from my penis after urinating or after toilet. what may be the cause and the drugs to cure it.

1 doctor answer2 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
May be urethritis : This may be an infection or inflammation of the penis canal. It also may be a discharge from other glands like the prostate. I would have this evaluated by a physician if this is something new

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.